Alert archive / Georgia / River Flood Warnings in 2021

River Flood Warning 7, NWS Morristown, TN

March 25, 2021Catoosa County, Georgia; Hamilton County, Tennessee

NWS Morristown, TN issued this river flood warning at Mar 25, 2021, 2:52 PM EDT for Catoosa County, Georgia; Hamilton County, Tennessee. It took effect at Mar 26, 2021, 12:50 AM EDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Mar 25, 2021, 2:52 PM EDT (18:52 UTC)
In effect from
Mar 26, 2021, 12:50 AM EDT
Expired
Mar 27, 2021, 7:52 AM EDT
In force
31 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Catoosa County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point S. Chickamauga Creek near Chickamauga (CHKT1). The gauge peaked at 18.36 ft at Mar 27, 2021, 12:00 AM EDT.

actionminormoderate10152003/2503/2603/2703/28
Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

619 
WGUS44 KMRX 251852
FLWMRX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Morristown TN
252 PM EDT Thu Mar 25 2021

...The National Weather Service in Morristown TN has issued a Flood 
Warning for the following rivers in Georgia...Tennessee...

  South Chickamauga Creek Near Chickamauga TN affecting Hamilton 
  and Catoosa Counties.

For the South Chickamauga...including Chickamauga TN...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 600 AM EDT.

&&


GAC047-TNC065-261000-
/O.NEW.KMRX.FL.W.0007.210326T1624Z-210328T0937Z/
/CHKT1.1.ER.210326T1624Z.210327T1200Z.210328T0336Z.NO/
252 PM EDT Thu Mar 25 2021

The National Weather Service in Morristown has issued a

* Flood Warning for
  the South Chickamauga Creek Near Chickamauga TN.
* From Friday afternoon to late Saturday night.
* At 2:15 PM EDT Thursday the stage was 10.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow afternoon to a crest of 20.0 feet Saturday morning. It 
  will then fall below flood stage late Saturday evening.
* Impact...At 18.0 feet, Water begins to cross Mack Smith Road in 
  Catoosa County, Georgia. Flooding begins at golf courses near the 
  confluence of South and West Chickamauga Creeks. West Chickamauga 
  Creek begins to overflow its banks, as well.
* Impact...At 19.0 feet, Water across Mack Smith road begins to 
  impede traffic. West Chickamauga Creek overflows its banks near 
  the Georgia state line and inundates several roads and properties 
  in the area.
* Impact...At 20.0 feet, Mack Smith Road is closed. Water crosses 
  Lovell Field Loop, the access road around the north end of the 
  airport runway.
* Impact...At 21.0 feet, Mack Smith Road and Lovell Field Loop 
  become impassable. Water begins to come onto Airport Road, just 
  north of the terminal complex. West Chickamauga Creek increases to 
  near a half mile wide in places, becoming hazardous to adjacent 
  travel in East Ridge.
* Impact...At 22.0 feet, Airport Road is closed to traffic. A couple 
  of homes are slightly flooded near intersection of Mack Smith Road 
  and May Street. Flooding becomes extensive around the north end of 
  the airport.
* Flood History...No available flood history.


&&

LAT...LON 3509 8528 3511 8521 3497 8513 3497 8522

$$

19
3 follow-up statements
942 
WGUS84 KMRX 260207
FLSMRX

Flood Statement
National Weather Service Morristown TN
1007 PM EDT Thu Mar 25 2021

...The Flood Warning continues for the following rivers in Georgia...
Tennessee...

  South Chickamauga Creek Near Chickamauga TN affecting Hamilton 
  and Catoosa Counties.

  Pigeon River At Newport TN affecting Cocke County.

For the South Chickamauga...including Chickamauga TN...Minor 
flooding is forecast.
For the Pigeon River...including Newport TN...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning around 1015 AM EDT.

&&


GAC047-TNC065-261415-
/O.EXT.KMRX.FL.W.0007.210326T0450Z-210327T1800Z/
/CHKT1.1.ER.210326T0450Z.210326T1800Z.210327T1200Z.NO/
1007 PM EDT Thu Mar 25 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the South Chickamauga Creek Near Chickamauga TN.
* Until Saturday afternoon.
* At 9:15 PM EDT Thursday the stage was 15.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 20.0 feet early tomorrow 
  afternoon. It will then fall below flood stage Saturday morning.
* Impact...At 19.0 feet, Water across Mack Smith road begins to 
  impede traffic. West Chickamauga Creek overflows its banks near 
  the Georgia state line and inundates several roads and properties 
  in the area.
* Impact...At 20.0 feet, Mack Smith Road is closed. Water crosses 
  Lovell Field Loop, the access road around the north end of the 
  airport runway.
* Flood History...This crest compares to a previous crest of 20.0 
  feet on 04/20/1959.


&&

LAT...LON 3509 8528 3511 8521 3497 8513 3497 8522

$$

TNC029-261415-
/O.EXT.KMRX.FL.W.0008.210326T0805Z-210327T0349Z/
/NEPT1.1.ER.210326T0805Z.210326T1200Z.210326T2149Z.NO/
1007 PM EDT Thu Mar 25 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Pigeon River At Newport TN.
* From late tonight to Friday evening.
* At 9:00 PM EDT Thursday the stage was 4.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 9.5 feet tomorrow morning. It will then fall 
  below flood stage tomorrow afternoon.
* Impact...At 8.0 feet, Minor flooding occurs downstream from gage 
  on Highway 25/70 and in the community of Edwina. Jimtown Road may 
  be affected.
* Flood History...This crest compares to a previous crest of 9.5 
  feet on 11/29/2011.


&&

LAT...LON 3578 8309 3577 8318 3591 8322 3603 8321
      3597 8316 3586 8315

$$

GC
307 
WGUS84 KMRX 261403
FLSMRX

Flood Statement
National Weather Service Morristown TN
1003 AM EDT Fri Mar 26 2021

...The Flood Warning is extended for the following rivers in 
Georgia...Tennessee...

  South Chickamauga Creek Near Chickamauga TN affecting Hamilton 
  and Catoosa Counties.

For the South Chickamauga...including Chickamauga TN...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by tonight.

&&


GAC047-TNC065-270515-
/O.EXT.KMRX.FL.W.0007.000000T0000Z-210328T0920Z/
/CHKT1.1.ER.210326T1800Z.210327T1200Z.210328T0320Z.NO/
1003 AM EDT Fri Mar 26 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the South Chickamauga Creek Near Chickamauga TN.
* Until late Saturday night.
* At 9:15 AM EDT Friday the stage was 17.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 20.0 feet tomorrow morning. It will then 
  fall below flood stage late tomorrow evening.
* Impact...At 19.0 feet, Water across Mack Smith road begins to 
  impede traffic. West Chickamauga Creek overflows its banks near 
  the Georgia state line and inundates several roads and properties 
  in the area.
* Impact...At 20.0 feet, Mack Smith Road is closed. Water crosses 
  Lovell Field Loop, the access road around the north end of the 
  airport runway.
* Flood History...This crest compares to a previous crest of 20.0 
  feet on 04/20/1959.


&&

LAT...LON 3509 8528 3511 8521 3497 8513 3497 8522

$$

GC
778 
WGUS84 KMRX 271152
FLSMRX

Flood Statement
National Weather Service Morristown TN
752 AM EDT Sat Mar 27 2021

...The Flood Warning is cancelled for the following rivers in 
Georgia...Tennessee...

  South Chickamauga Creek Near Chickamauga TN affecting Hamilton 
  and Catoosa Counties.

GAC047-TNC065-271300-
/O.CAN.KMRX.FL.W.0007.000000T0000Z-210327T1152Z/
/CHKT1.1.ER.210326T2306Z.210327T1200Z.210327T1648Z.NO/
752 AM EDT Sat Mar 27 2021

...The Flood Warning for the South Chickamauga Creek Near 
Chickamauga TN has been cancelled...

The Flood Warning is cancelled for
  the South Chickamauga Creek Near Chickamauga TN.
* At 7:15 AM EDT Saturday the stage was 17.7 feet and falling.
* Flood stage is 18.0 feet.
* Forecast...The river will remain below flood stage.


&&

LAT...LON 3509 8528 3511 8521 3497 8513 3497 8522

$$

GC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Mar 25, 2:20 PM EDT, 32 minutes earlier.

Area forecast discussion, Mar 25, 2:20 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
220 PM EDT Thu Mar 25 2021

.SHORT TERM...(This afternoon and tonight)...

The main mid/upper lvl trough continues to dominate much
of the CONUS with the main shortwave showing up clearly in
moisture channels. This shortwave and associated speed max will
translate east as this shortwave digs into the MS river valley.
Impressive kinematics will overspread much of the southeast this
afternoon with 80-100 kt mid level winds. An associated low level
jet is expected to develop and peak near 60-70 knots. This LLJ is
already starting to be seen in the HTX Vad wind profile with
strengthening flow just above 4kft. From a more mesoscale picture,
a warm front is currently just to our south and west generally
from northern MS through northern AL and into central GA. Plenty
of showers continue to overspread along and north of this
boundary. MUCAPE increases just south of this boundary where an
increase in lightning activity can be seen. All available hi-res
guidance suggests showers and embedded thunderstorms will increase
in areal coverage through the afternoon. Also, guidance is
pointing at some clearing taking place late this afternoon and
some of this is already being seen on visible imagery. If some
sun can come out then this heating could encourage further
increases in instability.

The shear/CAPE parameter space is concerning to say the least.
Deep layer shear will only increase into the evening hours.
0-0.5km/0-1km/0-3km shear near 35/45/70 knots respectively suggest
that the environment will be more than conducive for rotating
updrafts today. SRH between 400-600m2/s2 leading to large looping
hodographs combined with >300j/kg of MLCAPE suggests tornado
potential increases late this afternoon and into the early evening
for the southern valley and portions of the Cumberland Plateau.
The threat of long-tracked supercellular structures and long-track
tornadoes are also possible given the low LCL's, 0-3km CAPE, and
impressive near surface shear. Again this window seems to be from
00z-03z. HREF and HRRR continue to show several updraft helicity
tracks through the area further increasing confidence of the
above. Further severe weather hazards will be damaging winds and
large hail with any of these supercell structures or any semi-
linear convective structures.

Back edge of showers and thunderstorms will push east tonight and
into early Friday morning. Severe weather concerns will gradually
come to an end from west to east. The wind products will likely
continue through 09Z tonight with the flash flood watch expected
to continue through 12Z.

Diegan

.LONG TERM...(Friday through Thursday)...

At the beginning of this period the previous system and cold front
will be east and south of the area, with weak high pressure filling
in. The High is so weak that the front stalls north of the Gulf of
Mexico and begins to return to the north on Saturday, with dew
points rising into the mid 50s to lower 60s.  Strong to possibly
severe storms are possible--mainly on and near the Plateau. Saturday
night a low level forms and elevated instability spreads northward
giving the threat of showers and storms across the area.

On Sunday a cold front will move through the area and will dry
things out.  Temperatures Monday morning will be much cooler, with
afternoon temperatures a little cooler than over the weekend.

By Tuesday, the a return flow has started again with dew points
slowly rising, into the 50s by Wednesday.  A stronger cold front
should be pushing in around Thursday that will clear the moisture
out of the area, and turn conditions cooler.  Ahead of the front,
instability is expected to be low, so only have showers in the
forecast for now.

GM

&&

.AVIATION...
18Z TAF DISCUSSION.

An impactful storm system will continue to cause significant
aviation impacts at all of the sites today and into tonight with
multiple chances for showers into the early afternoon. Chances
for thunderstorms will increase later in the afternoon and into
the evening with better chances at CHA as a warm front spreads
northward into the area. Some of these storms could be strong to
severe with damaging winds and a potential of a tornado. Later in
the evening and into the first part tonight, a secondary warm
front will push northward, bringing more chances for widespread
thunderstorms. Southerly winds will also increase later in the day
with sustained with between 5 and 15 knots with gusts up to 25
knots. Also, chances for strong storms with strong winds and
potential for a tornado all exists at CHA and TYS with lesser
threat at TRI. A line of storms moves through ahead of a cold
front late tonight, which will eventually shift winds to a more
westerly direction beyond the period.

Diegan

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             54  73  51  75  63 /  80   0  30  70  70
Knoxville McGhee Tyson Airport, TN  55  71  47  69  61 /  90  10  10  70  70
Oak Ridge, TN                       53  72  47  69  60 /  80   0  10  70  80
Tri Cities Airport, TN              55  69  43  70  57 /  80   0   0  60  70

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Friday morning for Cherokee-Clay.

     Wind Advisory from 5 PM this afternoon to 5 AM EDT Friday for
     Cherokee-Clay.

TN...High Wind Warning until 5 AM EDT Friday for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

     Flash Flood Watch through Friday morning for Anderson-Bledsoe-
     Blount Smoky Mountains-Bradley-East Polk-Hamilton-Jefferson-
     Knox-Loudon-Marion-McMinn-Meigs-Morgan-North Sevier-
     Northwest Blount-Northwest Monroe-Rhea-Roane-Sequatchie-
     Sevier Smoky Mountains-Southeast Monroe-West Polk.

     Wind Advisory from 5 PM EDT /4 PM CDT/ this afternoon to 5 AM
     EDT /4 AM CDT/ Friday for Anderson-Bledsoe-Bradley-Campbell-
     Claiborne-East Polk-Grainger-Hamblen-Hamilton-Hancock-
     Hawkins-Jefferson-Knox-Loudon-Marion-McMinn-Meigs-Morgan-
     North Sevier-Northwest Blount-Northwest Carter-Northwest
     Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott-
     Sequatchie-Sullivan-Union-Washington-West Polk.

VA...Wind Advisory from 5 PM this afternoon to 5 AM EDT Friday for
     Lee-Russell-Scott-Washington-Wise.

&&
Hazardous weather outlook, Mar 25, 2:44 PM EDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
244 PM EDT Thu Mar 25 2021

NCZ061-TNZ014>018-037>047-070-073-074-VAZ001-002-005-006-008-
261845-
Clay-Claiborne-Hancock-Hawkins-Sullivan-Johnson-Union-Grainger-
Hamblen-Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington-Unicoi-Northwest Carter-
Southeast Carter-Jefferson-North Sevier-Sevier Smoky Mountains-
Lee-Wise-Scott-Russell-
244 PM EDT Thu Mar 25 2021

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible this afternoon and tonight with
moderate to heavy rainfall expected. The primary hazards will be
damaging winds. However, there remains a threat for a few
tornadoes this evening and tonight, and a few of the stronger
storms could have damaging hail. There is a threat for localized
flash flooding as rainfall rates will be high. See the Flash Flood
Watch for additional information.

Strong winds are also expected across the area this afternoon into
tonight with gusts likely in excess of 40 mph area-wide. See the
Wind Advisory for additional information. Damaging winds are
expected in the Tennessee mountains and adjacent foothills this
afternoon into tonight where gusts will likely exceed 70 mph. See
the High Wind Warning for additional information.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There could be some storms Saturday afternoon and evening, a few
strong. Heavy rains could cause some isolated flooding problems
Saturday night into Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will be needed this afternoon into tonight.

NCZ060-TNZ012-013-035-036-067>069-071-072-081>087-098>102-261845-
Cherokee-Scott-Campbell-Morgan-Anderson-Roane-Loudon-Knox-
Northwest Blount-Blount Smoky Mountains-Sequatchie-Bledsoe-Rhea-
Meigs-McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-
Bradley-West Polk-East Polk-
244 PM EDT Thu Mar 25 2021 /144 PM CDT Thu Mar 25 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina and east Tennessee.

.DAY ONE...This Afternoon and Tonight

There remains a threat for a tornadoes late this afternoon and
into tonight, a few possibly isolated strong tornadoes. Also,
some storms will have damaging storm winds, and damaging hail from
the strongest storms. There is a threat for localized flash
flooding as rainfall rates will be high. See the Flash Flood Watch
for additional information.

Strong winds are also expected across the area this afternoon into
tonight with gusts likely in excess of 40 mph area-wide. See the
Wind Advisory for additional information. Damaging winds are
expected in the Tennessee mountains and adjacent foothills this
afternoon into tonight where gusts will likely exceed 70 mph. See
the High Wind Warning for additional information.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There could be some strong to possibly severe storms on and near
the Plateau Saturday afternoon and into Saturday evening.  Heavy
rains could cause some isolated flooding problems Saturday night
into Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will be needed this afternoon into tonight.

In the hours before

Local storm report, Mar 25, 11:19 AM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1119 AM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HAIL             3 SSW CHATTANOOGA       35.03N 85.27W
03/25/2021  E0.25 INCH       HAMILTON           TN   TRAINED SPOTTER

&&
Special weather statement, Mar 25, 11:20 AM EDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
1120 AM EDT Thu Mar 25 2021

TNZ085-086-099>102-251600-
West Polk TN-Northwest Monroe TN-East Polk TN-Bradley TN-Hamilton TN-
McMinn TN-
1120 AM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...POLK...SOUTHERN
MCMINN...SOUTHWESTERN MONROE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL
NOON EDT...

At 1120 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Cleveland to 7 miles
northwest of Cohutta to 8 miles east of Lafayette. Movement was
northeast at 65 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Cleveland, Benton, Etowah, Charleston, South Cleveland, East
Cleveland, Wildwood Lake, Collegedale, Englewood and Calhoun.

LAT...LON 3499 8509 3525 8502 3542 8459 3545 8437
      3499 8443
TIME...MOT...LOC 1520Z 236DEG 58KT 3523 8496 3505 8501 3467 8515

JLB
Local storm report, Mar 25, 12:08 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1208 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     LIGHTNING        1 N CLEVELAND           35.19N 84.86W
03/25/2021                   BRADLEY            TN   TRAINED SPOTTER

            INSURANCE BUILDING WAS STRUCK BY LIGHTNING
            CAUSING A FIRE.

&&
Special weather statement, Mar 25, 1:02 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Morristown TN
102 PM EDT Thu Mar 25 2021

NCZ061-251730-
Clay NC-
102 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 130 PM EDT...

At 102 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hayesville, moving northeast at 60 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hayesville, Nantahala Lake, Shooting Creek, Tusquitee and Brasstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3507 8392 3516 8374 3515 8373 3515 8372
      3516 8365 3515 8364 3514 8366 3514 8364
      3512 8364 3513 8362 3511 8362 3507 8357
      3504 8356 3502 8352 3501 8352 3500 8349
      3499 8391
TIME...MOT...LOC 1702Z 244DEG 50KT 3502 8387

JLB
Local storm report, Mar 25, 1:46 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
146 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     FLOOD            4 NW EAST BRAINERD      35.05N 85.16W
03/25/2021                   HAMILTON           TN   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&
Local storm report, Mar 25, 2:12 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
212 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     FLASH FLOOD      4 NW EAST BRAINERD      35.05N 85.16W
03/25/2021                   HAMILTON           TN   LAW ENFORCEMENT

            SEVERAL ROADWAYS ARE FLOODED AND BARRICADED
            ACROSS HAMILTON COUNTY.

&&

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:41 AM EDTWind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more24 hr
Mar 25, 10:22 AM EDTRiver Flood WarningMRXBledsoe, Marion, Sequatchie4 days
Mar 25, 10:53 AM EDTSevere Thunderstorm WarningMRXHamilton, Marion33 min
Mar 25, 11:20 AM EDTSpecial Weather StatementMRXBradley, Polk40 min
Mar 25, 1:03 PM EDTFlash Flood WarningMRXBradley, Hamilton, Marion, Sequatchie3 hr
Mar 25, 2:28 PM EDTAreal Flood AdvisoryMRXPolk3 hr
Mar 25, 4:06 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Marion, Sequatchie86 min
Mar 25, 4:14 PM EDTSpecial Weather StatementMRXBledsoe31 min
Mar 25, 5:27 PM EDTFlash Flood WarningMRXBradley, Hamilton, Marion, Sequatchie4 hr
Mar 25, 6:17 PM EDTAreal Flood AdvisoryMRXKnox, Loudon3 hr
Mar 25, 7:17 PM EDTRiver Flood WarningMRXCocke32 hr
Mar 25, 7:57 PM EDTAreal Flood AdvisoryMRXPolk4 hr

Nearby

River Flood Warnings in Georgia, 2021River Flood Warnings in Tennessee, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.